# SDR QMLA2025120220120

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N214AL
- Make and model: Pilats PC1247E
- Aircraft serial: 1327
- Aircraft time: 5,833 hours, 8,243 cycles
- Engine: Pwc PT6A67P
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT AFTER TAKEOFF FOLLOWED BY HYDRAULICS CAS MESSAGE. FOLLOWED APPROPRIATE CHECKLISTS.  GEAR CAME DOWN ONCE HANDLE WAS DOWN AND 110 KNOTS. I DID NOT HAVE TO USE HAND PUMP.   INSPECTION AFTER INCIDENT REVEALED A POPPED CIRCUIT BREAKER ON THE RH LOWER CB PANEL IN THE COPILOT FOOTWELL. WE RESET CB, RAN THROUGH THE GEAR SWING CHECK PROCEDURE AND FOUND NO ISSUES. WE ALSO TOOK IT FOR A MAINTENANCE FLIGHT AFTERWARDS AND RETRACED/EXTENDED THE GEAR MULTIPLE TIMES AND FOUND NO ISSUES.
